Welcome to HCM.
Understanding your concern. As per your query you are suffering form dizziness
and fatigue while on Flunil and Nucoxia . Well there can be many reasons for dizziness and fatigue like benign paroxysmal positional vertigo , dizziness and fatigue may also be caused by inflammation within the inner ear
sometimes due to infection , meniere's disease , acoustic neuroma
and multiple sclerosis . suggest you to consult with ENT specialist
for proper checkup so that there will not be any further complication . Doctor may order certain test like CT scan , MRI , blood test
, audiometery test , rotatory chair test and ECG to confirm the diagnosis . Doctor may prescribe ant emetic drug , sedatives , antibiotics and some ear aid . For now avoid bending foreword , take steam , drink green tea thrice a day and do light exercises daily . The symptoms you mention in query can also occur due to side effects of medicine you are taking specially due to Nucoxia . Consult doctor
who prescribe these medicine , who may alter the does or prescribe substitute .
Hope your concern has been resolved.
Get Well Soon.
Dr. Harry Maheshwari